MathSciNet Relay Station
MathSciNet bibliographic data
MR1482944 (98j:30017) 30C65
Mayer, Volker Uniformly quasiregular mappings of Lattès type. Conform. Geom. Dyn. 1 (1997), 104–111 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement